# SDR C2XA99BT045

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - EMERGENCY LIGHT IN PASSENGER DOOR AND OVERHEAD ROW 3 INOPERATIVE.  MAINTENANCE RELAMPED EMERGENCY LIGHT IN PASSENGER AND OVERHEAD ROW 3, OPS CHECKED GOOD.  (M)
